Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 16, 2015, 3:54 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2015, 3:54 PM EDT (19:54 UTC)
- Expired
- Jun 16, 2015, 6:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 16, 3:48 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 16, 3:48 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT TUE JUN 16 2015 .SYNOPSIS... A COLD FRONT WILL CLEAR THE FORECAST AREA LATE THIS EVENING. A WARM FRONT FROM THE OHIO VALLEY WILL MOVE THROUGH OUR REGION ON THURSDAY. A COLD FRONT FROM THE GREAT LAKES SHOULD MOVE THROUGH EARLY ON FRIDAY, WITH THE FRONT STALLING JUST TO THE SOUTH OF THE AREA BY SATURDAY MORNING. THE FRONT THEN WILL START BACKING THROUGH THE NORTHEAST ON SUNDAY. A COLD FRONT IS PREDICTED TO MOVE THROUGH THE AREA ON MONDAY FOLLOWED BY A WEAK HIGH PRESSURE SYSTEM FROM THE WESTERN GREAT LAKES ON TUESDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A COLD FRONT IS MOVING THROUGH CENTRAL PENNSYLVANIA THIS AFTERNOON AND WILL CROSS THROUGH OUR AREA LATE THIS AFTERNOON INTO THIS EVENING. AHEAD OF THIS FRONT, THE AIRMASS HAS BECOME UNSTABLE AS TEMPERATURES HAVE RISEN NOW THAT WE ARE IN THE WARM SECTOR BEHIND THE LIFTING WARM FRONT TO OUR NORTH. SCATTERED SHOWERS HAVE DEVELOPED ALONG A PRE-FRONTAL AIDED BY THE INSTABILITY. WE EXPECT SHOWERS TO CONTINUE TO POP UP ACROSS THE AREA IN THE WARM SECTOR AHEAD OF THE FRONT, AS WELL AS ALONG THE FRONTAL BOUNDARY. WITH PW VALUES BETWEEN 2-2.25 INCHES, ANY SHOWERS AND THUNDERSTORMS WILL BE QUITE EFFICIENT RAIN PRODUCES, AND WILL RAIN VERY HEAVILY FOR A PERIOD OF TIME. THE GOOD NEWS IS THAT THE STORMS SHOULD MOVE QUICKLY ENOUGH TO PRECLUDE THE NEED FOR A FLASH FLOOD WATCH. HOWEVER, THERE IS THE POSSIBILITY FOR LOCALIZED FLOODING, ESPECIALLY URBAN AND POOR DRAINAGE AREAS. ALSO, WITH ANY THUNDERSTORMS, THERE COULD BE SOME STRONG GUSTY WINDS THROUGH THIS AFTERNOON. HAIL DOES NOOK LIKE MUCH OF A THREAT CONSIDERING HOW HIGH THE FREEZING AND WET BULB ZERO LEVELS ARE. THE FRONT MOVE OFF THE COAST DURING THE EVENING HOURS, AND BEHIND THE FRONT, PRECIPITATION WILL COME TO AN END FROM WEST TO EAST PROVIDING A DRY FORECAST OVERNIGHT. TEMPERATURES WILL BE COOLER THAN LAST NIGHT, BUT ARE EXPECTED TO REMAIN ABOVE NORMAL. OVERNIGHT LOWS WERE A BLEND OF MAV/MET MOS AND MOSGUIDE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... HIGH PRESSURE VERY BRIEFLY BUILDS ACROSS THE AREA ON WEDNESDAY, WHICH SHOULD PROVIDE DRY WEATHER ACROSS THE AREA. TEMPERATURES WILL BE SEVERAL DEGREES LOWER THAN TUESDAY, BUT MAY END UP BEING CLOSE TO OR SLIGHTLY ABOVE NORMAL FOR MANY AREAS. THE MAIN DIFFERENCE IS DEWPOINTS WILL BE MARKEDLY LOWER, SO IT WILL NOT FEET EXTREMELY OPPRESSIVE. A BLEND OF MAV/MET MOS AND MOSGUIDE WAS USED FOR DAYTIME HIGHS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE WRF-NMMB INITIALIZATION LOOKED BETTER OVER THE NORTHEAST, SHARPER TROF. BUT THE GFS IS HANDLING THE MIDWEST 500 MB INITIALIZATION BETTER INCLUDING BILL. THERMALLY THE GFS LOOKS BETTER AT 850MB AND THE WRF-NMMB AT 925MB. DP/DT CONTINUES YESTERDAY'S TREND OF A STRONGER AND WIDER SERN CONUS RIDGE THAT IS SHOVING BILL'S ROUTE ESTWARD. GONE FROM THE MODEL'S SUITE OF BILL SOLUTIONS FROM YESTERDAY ARE ANY THAT HAVE IT FLOUNDERING IN THE MIDWEST BEFORE DISSIPATING. NOW THE MYRIAD OF SOLUTIONS ARE MORE NORTH-SOUTH OF US TRACKS AND HOW SHEARED IS ITS ENERGY WHEN IT MOVES THROUGH THE NORTHEAST. REGARDLESS OF THAT OUTCOME, WE ARE "CONNECTED" TO ITS OUTFLOW AND THUS THE HEAVY DOWNPOUR POTENTIAL IS HIGHER THAN AVERAGE FOR JUNE UNTIL A COLD FRONT FLUSHES THE TROPICAL AIR MASS AWAY FROM OUR AREA ABOUT MONDAY. WE APPEAR RIGHT FOR THE WRONG REASON ABOUT THE UKMET FRIDAY SOLUTION FROM YESTERDAY AS THE STRONGER WESTWARD RIDGING WILL MAKE REMNANT OF BILL TAKE MORE TIME TO COMPLETE ITS CIRCUIT. THERE REMAINS TOO MUCH RUN TO RUN CONTINUITY TO HONE IN ON WHERE AND WHEN, ALTHOUGH THE WEEKEND TIMING AMONG THE MODELS IS BECOMING A LITTLE MORE CONSISTENT WITH THE LAST TWO SOUNDING RUNS. SPEAKING OF LACK OF RUN TO RUN CONTINUITY EVEN AT THE START OF THE LONG TERM WEDNESDAY NIGHT: THE DAY RUNS HAVE BEEN MORE BULLISH WITH HEAVIER RAIN, WHILE THE NIGHT RUNS HAVE BEEN MORE SUBDUED. CONVECTIVE ABILITY WEDNESDAY NIGHT OTHER THAN THE NAM CUTS OFF WELL TO OUR WEST AND THE OVERALL WAA DOES NOT LOOK AS TIGHT AS IT DID YESTERDAY. THUS THE MODEL IDEA OF LOWERING QPF AS THE CONVECTIVE PUNCH BOWL IS REMOVED ON WEDNESDAY NIGHT LOOKS LOGICAL. GEOGRAPHICALLY THE MODELS ARE TRENDING SOUTHWARD, SO WE NUDGED HIGHEST POPS SOUTHWARD ALSO. COME THURSDAY MORNING, THERE IS ENOUGH INSTABILITY ALOFT TO SUPPORT THUNDER, ESPECIALLY WEST AND WE CONTINUED THE CHANCE. AS THURSDAY PROGRESSES, THE CHANCES FOR PRECIPITATION DECREASE, BUT, SOME DAYTIME HEATING AND THE PRESENCE OF WEAK SHORT WAVES INCREASE THE OVERALL CHANCES FOR THUNDER. STAT GUIDANCE MAX TEMPS HAVE CREPT UPWARD FROM YESTERDAY AND WE ARE HOLDING ON TO HIER MAX TEMP CONTINUITY BASED ON ITS TREND. RIGHT NOW THE TIMING OF THE COLD FRONT IS POOR FOR WIDESPREAD PCPN CHANCES WITHIN OUR CWA AS ITS EXPECTED TO COME THROUGH EARLY FRIDAY. FORECAST INSTABILITY OVERNIGHT IS NOT THAT ROBUST AND POPS WERE KEPT AS CHANCE. THE COLD FRONT SHOULD BE SUFFICIENTLY SOUTH OF OUR CWA ON FRIDAY TO GO WITH A PRIMARILY DRY FORECAST ALONG WITH OVERALL MORE COMFORTABLE DEW POINTS. MAX TEMPS ARE TOWARD HIGHER STAT GUIDANCE. OVER FATHER'S DAY WEEKEND EVEN WITHOUT A CONTRIBUTION FROM THE REMNANTS OF BILL, OUR PCPN CHANCES INCREASE AS WARMER/HOTTER AND MORE HUMID AIR IS PREDICTED TO RETURN. IF THE REMNANTS DO TRACK THROUGH OUR CWA (NOW CONSENSUS TIMED TO PASS SATURDAY NIGHT THROUGH OUR LONGITUDE) THAT WOULD INCREASE CHANCES FOR HEAVIER AND STRONGER STORMS. GIVEN THE LACK OF CONTINUITY WITH MODEL SOLUTIONS, WE HAVE GONE VERY CLOSE TO WPC GUIDANCE. WE ALREADY HAVE MENTION OF STRONGER TSTMS AND HEAVY RAIN IN THE HWO AND WE WILL CONTINUE MENTION. THE COLD FRONT IS EXPECTED TO PASS THROUGH OUR CWA ON MONDAY AND WE KEPT THE CHANCE FOR THUNDER GOING. THEN OUR FIRST LOOK AT TUESDAY IS DRY WITH THE FRONTAL BOUNDARY SUFFICIENTLY SOUTH OF OUR CWA. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. TAFS ARE VFR, AND WILL GENERALLY STAY VFR THROUGH THE PERIOD. THE EXCEPTION WILL BE WHEN SHOWERS/THUNDERSTORMS AFFECTS A TAF SITE. ONCE A SHOWER OR THUNDERSTORM MOVES ACROSS A SITE, IT COULD LOWER VSBYS AND/OR CIGS TO AT LEAST MVFR, AND POSSIBLY IFR IF THE RAIN IS HEAVY ENOUGH. THE FRONT IS EXPECTED TO BE APPROACHING RDG/ABE AROUND 21Z, THEN CONTINUE SOUTHWARD AND ARRIVE AT PHL AROUND 23Z, THEN MIV/ACY AROUND 01Z, THEN OFF THE COAST BY 03Z. BEHIND THE FRONT, PRECIPITATION WILL COME TO AN END. WINDS AHEAD OF THE FRONT WILL BE MOSTLY SOUTHWEST-WEST AND GUST AROUND 20 KNOTS. BEHIND THE FRONT, WINDS WILL SWITCH TO THE NORTHWEST. ON WEDNESDAY, VFR CONDITIONS WILL PREVAIL. WINDS WILL BECOME MORE NORTHEAST, THEN EAST, THEN SOUTHEAST THROUGH THE DAY AS HIGH PRESSURE BUILDS ACROSS THE AREA AND OFFSHORE BY THE AFTERNOON. WINDS DURING THE DAY WEDNESDAY SHOULD BE 5-10 KNOTS OR LESS. OUTLOOK... WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WILL AVERAGE MVFR CONDITIONS OVERALL. SOME IFR CONDITIONS IN SHOWERS/THUNDERSTORMS/FOG, ESPECIALLY ON THURSDAY MORNING. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE INTO THURSDAY NIGHT WITH POSSIBLY MORE IFR CONDITIONS. FRIDAY...MAINLY VFR CONDITIONS EXPECTED. FRIDAY NIGHT THROUGH SUNDAY...PREDOMINATELY VFR. BUT SCATTERED SHOWERS AND THUNDERSTORMS THROUGHOUT THIS PERIOD SHOULD LOWER CIGS TO MVFR AND VSBYS TO IFR AT TIMES IN SHOWERS AND TSTMS. && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS CONTINUE TO BE EXPECTED ACROSS THE WATERS THROUGH TONIGHT AND WEDNESDAY. A COLD FRONT WILL CROSS THE WATERS THIS EVENING, WITH WINDS SWITCHING FROM SOUTHWEST-WEST AHEAD OF THE FRONT, AND NORTHWEST BEHIND. WINDS COULD GUST AROUND 20 KNOTS AT TIMES, BUT REMAIN BELOW ADVISORY LEVELS. ANY STRONG WINDS WILL BE ASSOCIATED WITH THUNDERSTORM ACTIVITY THIS AFTERNOON/EVENING. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...OUTSIDE OF SPECIAL MARINE WARNINGS FROM THUNDERSTORMS, THE OVERALL SYNOPTIC PATTERN INDICATES SUB SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL. SATURDAY THROUGH SUNDAY...WINDS AND SEAS ARE PREDICTED TO GET CLOSER TO SMALL CRAFT ADVISORY CONDITIONS IN A STRONGER SOUTHERLY FLOW. IN ADDITION, SCATTERED SHOWERS AND THUNDERSTORMS COULD PRODUCE MORE STRONG GUSTY WINDS REQUIRING SPECIAL MARINE WARNINGS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/MEOLA NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GIGI AVIATION...GIGI/ROBERTSON/MEOLA MARINE...GIGI/ROBERTSON/MEOLA
Hazardous weather outlook, Jun 16, 3:52 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT TUE JUN 16 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-172000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 352 PM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND ALSO OVER THE UPCOMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS WITH A HIGHER PROBABILITY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION OUTSIDE OF LOCAL WARNINGS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-172000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 352 PM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND ALSO OVER THE UPCOMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS WITH A HIGHER PROBABILITY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION OUTSIDE OF LOCAL WARNINGS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS EARLY THIS EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS THURSDAY AND GAIN OVER THE WEEKEND MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 12:23 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT TUE JUN 16 2015
NJZ001-007-008-PAZ055-161715-
MORRIS-SUSSEX-WARREN-MONROE-
1223 PM EDT TUE JUN 16 2015
...A STRENGTHENING THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHEASTERN MORRIS...SUSSEX AND EASTERN MONROE COUNTIES...
AT 1221 PM EDT...A STRENGTHENING THUNDERSTORM WAS OVER
FLATBROOKVILLE...OR 9 MILES WEST OF NEWTON...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 30 MPH AND HEAVY DOWNPOURS OF
AROUND HALF AN INCH WITHIN AN HOUR ARE POSSIBLE WITH THIS STORM.
THIS STORM SHOULD INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION FROM THE NATIONAL WEATHER SERVICE.
THERE ARE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOPING IN
WESTERN MONROE COUNTY.
LAT...LON 4122 7439 4118 7439 4109 7450 4107 7449
4104 7450 4105 7445 4102 7443 4103 7442
4101 7438 4094 7437 4099 7502 4109 7504
4109 7500 4112 7495 4121 7487 4128 7452
TIME...MOT...LOC 1621Z 262DEG 40KT 4110 7493Special weather statement, Jun 16, 1:13 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT TUE JUN 16 2015
NJZ014-020-026-161745-
EASTERN MONMOUTH-COASTAL OCEAN-OCEAN-
113 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 112 PM EDT...A STRONG THUNDERSTORM WAS OVER BEACHWOOD...OR NEAR
TOMS RIVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BEACHWOOD...POINT PLEASANT BEACH...SEASIDE HEIGHTS...
MANTOLOKING...HOLIDAY CITY SOUTH...BRICK TOWNSHIP...BAMBER LAKE...
PLEASANT PLAINS...HOLIDAY CITY-BERKELEY...DOVER BEACHES NORTH...DOVER
BEACHES SOUTH...LEISURE VILLAGE EAST...POINT PLEASANT...SOUTH TOMS
RIVER...ISLAND HEIGHTS...BAY HEAD...GILFORD PARK...HOLIDAY HEIGHTS
AND HOLIDAY CITY.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4005 7405 4006 7411 4001 7408 3979 7410
4001 7409 3999 7414 3999 7411 3995 7411
3993 7415 3992 7411 3981 7417 3977 7410
3980 7417 3978 7418 3977 7411 3977 7423
3992 7435 4009 7406 4009 7405
TIME...MOT...LOC 1712Z 241DEG 13KT 3989 7421
SFJSpecial weather statement, Jun 16, 2:11 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT TUE JUN 16 2015
DEZ001-NJZ016-017-021-022-161945-
NEW CASTLE-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
211 PM EDT TUE JUN 16 2015
...A HEAVY SHOWER WILL AFFECT NORTHERN NEW CASTLE...WEST CENTRAL
ATLANTIC...SALEM...SOUTHERN GLOUCESTER AND CUMBERLAND COUNTIES...
AT 211 PM EDT...A SHOWER WAS OVER NEW CASTLE...OR NEAR WILMINGTON...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HEAVY ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...
PENNSVILLE...CLAYTON...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS
GROVE...SALEM...BUENA...LAUREL LAKE...WOODSTOWN...ALLOWAY...
WEYMOUTH...QUINTON...DELAWARE CITY AND NEWFIELD.
LAT...LON 3982 7558 3952 7475 3926 7501 3949 7553
3954 7554 3957 7551 3961 7552 3971 7549
3972 7551 3962 7561 3959 7561 3959 7557
3958 7558 3951 7557 3957 7578
TIME...MOT...LOC 1811Z 296DEG 25KT 3967 7556Special weather statement, Jun 16, 2:13 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT TUE JUN 16 2015
DEZ001-NJZ016-017-021-022-161945-
NEW CASTLE-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
213 PM EDT TUE JUN 16 2015
...A HEAVY SHOWER WILL AFFECT NORTHERN NEW CASTLE...WEST CENTRAL
ATLANTIC...SALEM...SOUTHERN GLOUCESTER AND CUMBERLAND COUNTIES...
AT 211 PM EDT...A SHOWER WAS OVER NEW CASTLE...OR NEAR WILMINGTON...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HEAVY RAIN ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...
PENNSVILLE...CLAYTON...CARNEYS POINT...ELSMERE...NEW CASTLE...PENNS
GROVE...SALEM...BUENA...LAUREL LAKE...WOODSTOWN...ALLOWAY...
WEYMOUTH...QUINTON...DELAWARE CITY AND NEWFIELD.
LAT...LON 3982 7558 3952 7475 3926 7501 3949 7553
3954 7554 3957 7551 3961 7552 3971 7549
3972 7551 3962 7561 3959 7561 3959 7557
3958 7558 3951 7557 3957 7578
TIME...MOT...LOC 1811Z 296DEG 25KT 3967 7556Special weather statement, Jun 16, 3:15 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT TUE JUN 16 2015
NJZ021>025-162115-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CUMBERLAND-
315 PM EDT TUE JUN 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ATLANTIC...NORTHERN
CAPE MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 314 PM EDT...A STRONG THUNDERSTORM WAS OVER CUMBERLAND...OR NEAR
MILLVILLE...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...CUMBERLAND...
PLEASANTVILLE...SOMERS POINT...VENTNOR CITY...BRIGANTINE...
NORTHFIELD...ABSECON...MARGATE CITY...BUENA...LAUREL LAKE...
WOODBINE...SEA ISLE CITY...ESTELL MANOR...AVALON...LONGPORT AND
CORBIN CITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3930 7454 3933 7468 3927 7459 3929 7455
3928 7455 3908 7473 3936 7513 3954 7491
3946 7444 3940 7449 3939 7444 3940 7440
3946 7443 3941 7440 3943 7436 3944 7439
3944 7433
TIME...MOT...LOC 1914Z 317DEG 30KT 3938 7498
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:13 AM EDT | Marine Dense Fog Advisory | PHI | 4 hr | |
| Jun 16, 12:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jun 16, 1:13 PM EDT | Special Weather Statement | PHI | Ocean | 32 min |
| Jun 16, 1:27 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jun 16, 2:11 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 94 min |
| Jun 16, 2:13 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 92 min |
| Jun 16, 3:15 PM EDT | Special Weather Statement | PHI | Atlantic | 2 hr |
| Jun 16, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 44 min |
| Jun 16, 3:28 PM EDT | Special Marine Warning | PHI | 32 min | |
| Jun 16, 4:29 PM EDT | Special Weather Statement | PHI | Passaic | 61 min |
| Jun 16, 7:08 PM EDT | Special Weather Statement | PHI | Burlington | 52 min |
| Jun 15, 8:04 PM EDT | Flash Flood Warning | PHI | Bucks | 4 hr |
| Jun 15, 11:23 PM EDT | Areal Flood Warning | PHI | Northampton | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.